Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Systemic Candidiasis

...are taken. Systemic Treatments Side effects for the oral azole drugs are similar, but some studies show they're more common with itraconazole. The most common are nausea, vomiting and belly pain. Others include headaches, dizziness, drowsiness, fever, diarrhea, rash and changes in taste. The most serious problem is liver toxicity, but this is rare and usually reverses after the drug is stopped. Nevertheless, liver function should be...
Ask the Experts

headaches and dizziness

hello doctor I need if I can take something for motion sickness and headaches I'm with Epzicom and Stocrin (efavirenz), I can take acitelsalicilico acid or paracetamol?
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for your post.The short term use of medications for motion sickness shouldn't pose any problems with your current HIV meds.Be well (and not car sick),BY Read more »

Vaginal odor

HelloIs a strong vaginal odor (fishy ), a proof of presence of BV?Or do some women just have a strong vaginal odor?
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
...A strong vaginal odor, sometimes described as "fishy," can be a sign of bacterial vaginosis (BV). It is important to determine whether or not there Read more »

Migraine Headaches

I'm concerned if mirgraine headaches are associated with being AIDS/HIV positive. I have not been tested. I've heard that these types of headaches may be associated with being positive.
John L. Sullivan, M.D.

Response from John L. Sullivan, M.D.

University of Massachusetts, Medical School
...I am not aware of migraine headaches being a common symptom of HIV infection;JLS. Read more »

Headaches Headaches Headaches

I have frequent headaches that will not go away with the usual Motrin, Tylenol and Aspirin. Any thoughts on how to better manage this side effect?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Persistent severe headaches are not a common side effect of HIV therapy. Management would depend partly on which regimen you are taking and what is your Read more »
Articles
AIDS InfoNet

Atazanavir (Reyataz)

...Keep it in a tightly sealed container. What Are the Side Effects? Atazanavir can cause high levels of bilirubin, nausea, headache, rash, stomach pain, vomiting, diarrhea, tingling in hands or feet, and depression. Atazanavir may cause... Read more »
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

...420 ), and tenofovir (see Fact Sheet 419 ). They include headache, diarrhea, nausea, vomiting, vivid dreams, anxiety, rash, dizziness, insomnia, and loss of appetite. About 5% of patients taking efavirenz had serious psychiatric symptoms. If you... Read more »
AIDS InfoNet

Diarrhea

... What Is Diarrhea? Is Diarrhea Dangerous? What Causes Diarrhea? How Do I Know What Is Causing My Diarrhea? How Is Diarrhea Treated? Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...can cause dehydration (loss of water and nutrients) and wasting (unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days,... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
...Symptoms in start of 3rd Week till the end of 3rd Week Post Exposure and the Symptoms Included: Feverish Feeling (But NO FEVER) Dizziness along with HOT and Cold Flushes (Throughout the 3rd Week) Abdominal Inflammation with Pain(Continued from... Read more »

Two weeks down and a life time to live

Posted by trulife, 2 Replies
Well folks...it's the end of two weeks on Atripla and so far things are going well. Side effects have been limited and are now subsiding. My biggest problem so far is swallowing the pill. I have always had trouble swallowing pills...go figure...a... Read more »

Atripla and headache question

Posted by jdsv, 2 Replies
...I've been taking Atripla for 1 month now and seem to have kept a medium to sometimes severe headache almost the entire time. I also had two root canals right after starting the regime. Operating on the assumption that the infection Read more »

Please HELP! Continous headache, fever

Posted by Anonymous, 2 Replies
...Has anyone had a severe headache and fever at night along with PN symptoms after recent diagnosis? Please help !! Thank you! Read more »